MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN048826
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The actual sample was not returned; however, the customer provided a photo for evaluation.A visual exam was performed on the photo and the failure mode was confirmed.A device history record review was performed and no relevant findings were identified.Without the actual device to evaluate the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "detached part from the syringe plunger." the customer was unable to answer any information regarding how the issue was resolved and what the status of the patient is.If additional information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).The customer returned a mad100 mad nasal with 3 ml syringe for investigation.Visual examination of the returned sample revealed that the plunger (black piece) on the inside of the syringe was detached.The nasal plug had stains that indicated the sample had been used.The detached plunger (black piece) on the syringe is indicative of the end user pulling too hard on the syringe.A device history record review was performed and no relevant findings were identified.The reported complaint was confirmed.The detached plunger (black piece) on the syringe is indicative of the end user pulling too hard on the syringe.Therefore, it appears that unintentional user error has caused this event.Teleflex will continue to monitor and trend on this issue.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "detached part from the syringe plunger." the condition of the patient was reported as "fine".No medical intervention was necessary.

Brand Name
MAD NASAL WITH 3 ML SYRINGE
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16600306
Report Number3003898360-2023-00505
Device Sequence Number20374625
Product Code CCQ
UDI-Device Identifier14026704613103
UDI-Public14026704613103
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2025
Device Model NumberIPN048826
Device Catalogue NumberMAD100
Device Lot Number73K2200838
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown